Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 978729, 18 pages
http://dx.doi.org/10.1155/2012/978729
Research Article

Integration Processes of Delay Differential Equation Based on Modified Laguerre Functions

Department of Mathematics and Computational Science, Huainan Normal University, 238 Dongshan West Road, Huainan 232038, China

Received 30 March 2012; Revised 2 May 2012; Accepted 14 August 2012

Academic Editor: Ram N. Mohapatra

Copyright © 2012 Yeguo Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. I. Nakagiri, “Structural properties of functional-differential equations in Banach spaces,” Osaka Journal of Mathematics, vol. 25, no. 2, pp. 353–398, 1988. View at Google Scholar · View at Zentralblatt MATH
  2. M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621–650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. De la Sen and N. Luo, “On the uniform exponential stability of a wide class of linear time-delay systems,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 456–476, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. Wang and Y. Shen, “Improved delay-dependent robust stability criteria for uncertain time delay systems,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2880–2888, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. J. Tian, “The exponential asymptotic stability of singularly perturbed delay differential equations with a bounded lag,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 143–149, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Xu, J. J. Zhao, and Z. N. Sui, “Stability analysis of exponential Runge-Kutta methods for delay differential equations,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1089–1092, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. M. Huang, “Asymptotic stability of multistep methods for nonlinear delay differential equations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 908–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. M. Huang, “Stability of linear multistep methods for delay integro-differential equations,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2830–2838, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Hu, C. M. Huang, and S. L. Wu, “Asymptotic stability of linear multistep methods for nonlinear neutral delay differential equations,” Applied Mathematics and Computation, vol. 211, no. 1, pp. 95–101, 2009. View at Publisher · View at Google Scholar
  10. W.-S. Wang and S. F. Li, “Conditional contractivity of Runge-Kutta methods for nonlinear differential equations with many variable delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 2, pp. 399–408, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. X. Yu, L. P. Wen, and S. F. Li, “Nonlinear stability of Runge-Kutta methods for neutral delay integro-differential equations,” Applied Mathematics and Computation, vol. 191, no. 2, pp. 543–549, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. P. Wen, Y. X. Yu, and S. F. Li, “Dissipativity of Runge-Kutta methods for Volterra functional differential equations,” Applied Numerical Mathematics, vol. 61, no. 3, pp. 368–381, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. C. Butcher, “Implicit Runge-Kutta processes,” Mathematics of Computation, vol. 18, pp. 50–64, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. C. Butcher, “Integration processes based on Radau quadrature formulas,” Mathematics of Computation, vol. 18, pp. 233–244, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. E. Hairer, S. P. Norsett, and G. Wanner, Solving Ordinary Differential Equations I: Nonstiff Problems, vol. 8 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 1987.
  16. E. Hairer and G. Wanner, Solving Ordinary Differential Equations II: Stiff and Differential-Algebraic Problems, vol. 14 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 1991.
  17. B. Y. Guo, Z. Q. Wang, H. J. Tian, and L. L. Wang, “Integration processes of ordinary differential equations based on Laguerre-Radau interpolations,” Mathematics of Computation, vol. 77, no. 261, pp. 181–199, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. B. Y. Guo and X. Y. Zhang, “A new generalized Laguerre spectral approximation and its applications,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 342–363, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. B. Y. Guo, L. L. Wang, and Z. Q. Wang, “Generalized Laguerre interpolation and pseudospectral method for unbounded domains,” SIAM Journal on Numerical Analysis, vol. 43, no. 6, pp. 2567–2589, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH